MathSciNet Relay Station
MathSciNet bibliographic data
MR1189990 (93k:54060) 54E15 (22D05 54D45)
Itzkowitz, Gerald; Rothman, Sheldon; Strassberg, Helen; Wu, T. S. Characterization of equivalent uniformities in topological groups. Topology Appl. 47 (1992), no. 1, 9–34.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement